# SDR ZIAA98012

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8005182
- Condition: Cracked
- Location: Ws 78 To 102
- Part time: 50,657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - PER AD 66-04-02 INSPECTION, RIGHT WING NR 3 FUEL TANK UPPER SURFACE.  23.5 INCH LONG SUBSURFACE AND SURFACE CORROSION, RP/UT CORROSION/CRACK INDICATION IN PLANK 8 AT 7/8 JOINT, RWS 78.5-102.  ROUTED OUT CRACKED AREA WS88 TO WS91 PER SB 620.  ALL OTHER AREAS, WIDEN SPLICE GAP.  REMOVED CORROSION CONFIRMED WITH DYE-CHECK.  MATERIAL REMOVED NEGLIGIBLE PER SB 620.  REPAIRED PER L-188 SRM 57-2-1 PAGE 33.  SEALED REPAIR WITH CS3204 A1/2 AS REQUESTED.  (M)
